An equipartition property for high-dimensional log-concave distributions

Sergey Bobkov, Mokshay Madiman

Research output: Chapter in Book/Report/Conference proceedingConference contribution

6 Scopus citations

Abstract

A new effective equipartition property for log-concave distributions on high-dimensional Euclidean spaces is described, and some applications are sketched.

Original languageEnglish (US)
Title of host publication2012 50th Annual Allerton Conference on Communication, Control, and Computing, Allerton 2012
Pages482-488
Number of pages7
DOIs
StatePublished - Dec 1 2012
Event2012 50th Annual Allerton Conference on Communication, Control, and Computing, Allerton 2012 - Monticello, IL, United States
Duration: Oct 1 2012Oct 5 2012

Publication series

Name2012 50th Annual Allerton Conference on Communication, Control, and Computing, Allerton 2012

Other

Other2012 50th Annual Allerton Conference on Communication, Control, and Computing, Allerton 2012
CountryUnited States
CityMonticello, IL
Period10/1/1210/5/12

Cite this

Bobkov, S., & Madiman, M. (2012). An equipartition property for high-dimensional log-concave distributions. In 2012 50th Annual Allerton Conference on Communication, Control, and Computing, Allerton 2012 (pp. 482-488). [6483257] (2012 50th Annual Allerton Conference on Communication, Control, and Computing, Allerton 2012). https://doi.org/10.1109/Allerton.2012.6483257